HSG Examination While Still Having Spots?

Illustration of HSG Examination While Still Having Spots?
Illustration: HSG Examination While Still Having Spots? i2.wp.com

, I want HSG only before I had my menstrual period from the 5th until the 28th just finished, on the 29th there were brown spots, not blood, but a little, while tomorrow I want HSG, is it dangerous, if the spots still come out?

1 Answer:

Hello Sherly, thanks for the question for HealthReplies.com

HSG examination (hysterosalpingography) is an examination to see the inside of the uterus and see the patency of the fallopian tubes (tubes connecting the uterus and ovaries). This examination is recommended to be done when a woman is on days 1-14 of her menstrual cycle (with the first day being the first day of menstruation) to ensure that the woman is not pregnant at the time of the examination.


Performing this check while you are still blotching will not bring any particular dangers. If there is certain anxiety, you can ask the radiologist directly before the procedure.


Even though it doesn't have any effect on the HSG examination, you should consult your prolonged menstrual condition with your obstetrician so that you can find out more about the cause of the prolonged bleeding. Menstrual conditions for more than 7 days are not normal conditions and require immediate examination.

So much information from me, hopefully it will be enough to answer


dr. irna cecilia

: by

Related Question

Causes Of Prolonged Hair Loss?

Causes Of Prolonged Hair Loss?

(10 months ago)

? I want to ask you, since I bleached my hair I like to fall out and then I have cut the bleached ones, and to my heart my hair always falls out until it is thinner and if I touch ...

Headache After Having A Miscarriage?

Headache After Having A Miscarriage?

(1 year ago)

Hello, I am 23 years old, I have a headache on my eyebrows when I press it, and I can’t do the activity because of this headache and I experienced it after having a miscarria...

Liquid Stools In Infants Due To Consuming Drugs That Contain Magnesium?

Liquid Stools In Infants Due To Consuming Drugs That Contain Magnesium?

(1 year ago)

My pediatrician is 2 years old, and last Sunday he was bloated. The doctor prescribed a stomach medicine that contains magnesium, but after taking the medication, why did the stool...

Leave a Reply

Your email address will not be published. Required fields are marked *